# SDR GTIA2022011036214

- Difficulty date: January 8, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 28,407 hours, 10,889 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER WEEKLY CHECK FOUND L1 DOOR EMER ASSIST BOTTLE REQ SERVICING. -SERVICED L1 DOOR EMER ASSIST BOTTLE IAW AMM 52-10-00.
